# SDR AALA201705239011

- Difficulty date: May 22, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 53,721 hours, 19,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Mislocated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS AT SEAT 1AC FOUND LOOSE.  SECURED THE LENS.  OPS NORMAL.
